# SDR ASOA03653

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4721 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR BOTTOM STEP BRACKET WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
